Free Access
Issue
ESAIM: M2AN
Volume 41, Number 3, May-June 2007
Page(s) 513 - 542
DOI https://doi.org/10.1051/m2an:2007033
Published online 02 August 2007
  1. J. Ablowitz and H. Segur, On the evolution of packets of water waves. J. Fluid Mech. 92 (1979) 691–715. [CrossRef] [MathSciNet]
  2. T.B. Benjamin, J.L. Bona and J.J. Mahony, Model equations for long waves in nonlinear dispersive systems. Phil. Trans. R. Soc. London Ser. A 272 (1972) 47–78. [CrossRef] [MathSciNet]
  3. C. Besse, A relaxation scheme for the nonlinear Shrödinger equation. J. Numer. Anal. 42 (2004) 934–952. [CrossRef] [MathSciNet]
  4. J.L. Bona and H. Chen, Comparison of model equations for small-amplitude long waves. Nonlinear Anal. 38 (1999) 625–647. [CrossRef] [MathSciNet]
  5. J.L. Bona and R. Smith, The initial-value problem for the Korteweg-de Vries equation. Philos. Trans. Roy. Soc. London Ser. A 278 (1975) 555–601. [CrossRef] [MathSciNet]
  6. J.L. Bona, W.G. Pritchard and L.R. Scott, A comparison of solutions of two model equations for long waves. Lect. Appl. Math. 20 (1983) 235–267.
  7. J.L. Bona, Y. Liu and M.M. Tom, The Cauchy problem and stability of solitary wave solutions for the RLW-KP equation. J. Differ. Equations 185 (2002) 437–482. [CrossRef]
  8. J. Bourgain, On the Cauchy problem for the Kadomtsev-Petviashvili equation. Geom. Funct. Anal. 3 (1993) 315–341. [CrossRef] [MathSciNet]
  9. F. Hamidouche, Simulations numériques des équations de Kadomtsev-Petviashvili. Thèse de doctorat, Université Paris XI, France (2001).
  10. International Tsunami Information Centre, Tsunami: les grandes vagues. Brochure du programme Tsunami de l'UNESCO (2003).
  11. R.J Iório Jr., KdV, BO and friends in weighted Sobolev spaces. Lect. Notes Math. 1450 (1990) 104–121. [CrossRef]
  12. R.J Iório Jr. and W.V.L. Nunes, On equation of KP-type. Proc. Roy. Soc. Edinburgh A 128 (1998) 725–743.
  13. B.B. Kadomtsev and V.I. Petviashvili, Model equations for long waves in nonlinear dispersive systems. Sov. Phys. Dokady 15 (1970) 539.
  14. T. Kato and G. Ponce, Commutator estimates for the Euler and Navier-Stokes Equations. Comm. Pures. Appl. Math. 14 (1988) 891–907. [CrossRef] [MathSciNet]
  15. D.J. Korteweg and G. de Vries, On the change of form of long waves advancing in a rectangular canal and on a new type of long stationnary waves. Phil. Maj. 39 (1895) 422–443.
  16. M.D. Kruskal, Nonlinear wave equations, theory and applications. Lect. Notes Phys. (1975) 310–354.
  17. A. Miranville, R. Temam, Mathematical Modelling in Continuum Mechanics. Cambridge University Press (1999).
  18. J.C. Saut and N. Tzvetkov, Global well-posedness for the KP-BBM equation. AMRX (2004) 1–16.
  19. M.E. Taylor, Partial Differential Equations I: Basic theory. Applied mathematical sciences 115, Springer (1996).
  20. G.B. Whitham, Linear and Nonlinear Waves. John Wiley & Sons, New York (1974).

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you